question-icon

What Causes Fatigue While On Antibiotics?

default
Posted on Tue, 10 Oct 2017
Question: I feel weakness after going to toilet. I have normal diet. How to get cured of this?This is continuing ever after antibiotic doses and having Libra tablet as well as having Digestplex syrup. Pl advise why this happen and what is treatment on it
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
You need to increase your fluid intake

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I do not think that the mentioned presentation is a result of any infection and therefore antibiotics are unlikely to help. Rather, the weakness is likely to be due to the same cause that leads to micturition syncope or blackouts after passing urine. When you try to pass urine, you need to contract your bladder muscles. The blood flow therefore diverts to the bladder since the action calls for increased blood supply. This causes drop in the blood flow to the rest of the body and this is responsible for the weakness you report.

You need to increase total fluid (water) intake and to take plenty of ORS (oral rehydration solution) to increase the amount of fluids and salts in the body. This in turn will increase the circulating blood volume and will prevent the drop in blood supply to the brain and rest of the body. You also need to back up the system by regularly walking in the morning.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Fatigue While On Antibiotics?

Brief Answer: You need to increase your fluid intake Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. I do not think that the mentioned presentation is a result of any infection and therefore antibiotics are unlikely to help. Rather, the weakness is likely to be due to the same cause that leads to micturition syncope or blackouts after passing urine. When you try to pass urine, you need to contract your bladder muscles. The blood flow therefore diverts to the bladder since the action calls for increased blood supply. This causes drop in the blood flow to the rest of the body and this is responsible for the weakness you report. You need to increase total fluid (water) intake and to take plenty of ORS (oral rehydration solution) to increase the amount of fluids and salts in the body. This in turn will increase the circulating blood volume and will prevent the drop in blood supply to the brain and rest of the body. You also need to back up the system by regularly walking in the morning. Let me know if I could help further. Regards